# SDR ASAA2018022523695

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 8,622 hours, 2,862 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7320 · Fuel Controlling System
- Part: Interface Unit
- Part number: 3957985114
- Part serial: 356
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,214 hours, 334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EIU FAULT.  ECAM ENG-2 APPROACH IDLE ONLY.  A/THR INOPERATIVE, REV 2 INOPERATIVE.  ACFT GROUNDED. R & R THE NR 2 ENGINE EIU (ENGINE INTERFACE UNIT) IAW AMM 73-25-34 OPS CHECK TEST PER AMM 73-25-34-710-043-A FAULT CLEARED, OK FOR SERVICE.
